MAUDE Adverse Event Report: ABBOTT MEDICAL AMPLATZER¿ TREVISIO¿ INTRAVASCULAR DELIVERY SYSTEM; CATHETER, PERCUTANEOUS

ABBOTT MEDICAL AMPLATZER¿ TREVISIO¿ INTRAVASCULAR DELIVERY SYSTEM; CATHETER, PERCUTANEOUS
Model Number 9-ATV10F45/80
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/02/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The results/method and conclusion codes along with investigation results will be provided in the final report.
 
Event or Problem Description
It was reported a 24mm amplatzer septal occluder was chosen for procedure.During procedure, after several attempts at positioning the device (the device was re-sheathed 4 times), the device disconnected from the delivery cable (in the absence of the necessary maneuvers for release).The device migrated into the left ventricle.Attempts were made to recapture device in the cath lab but were unsuccessful.The stable patient was transferred to a different hospital for surgical removal of the device and surgical repair of the defect.Although the patient remained stable throughout the procedure, the event did cause a prolonged hospitalization, a stay in the intensive care and mechanical ventilation.The patient has since been discharged.No additional information has been provided.Related manufacturer reference number: (b)(4).
 
Additional Manufacturer Narrative
An event of the device disconnecting from the cable after several attempts at repositioning the device was reported.A more comprehensive assessment could not be performed as the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed and the product met all specifications.Based on the information received, the cause of the reported incident could not be conclusively determined.

Brand Name
AMPLATZER¿ TREVISIO¿ INTRAVASCULAR DELIVERY SYSTEM
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane north
plymouth MN 55442
Manufacturer (Section G)
ABBOTT MEDICAL
5050 nathan lane north
plymouth MN 55442
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key13085749
Report Number2135147-2021-00589
Device Sequence Number5319836
Product Code DQY
UDI-Device Identifier05415067030948
UDI-Public05415067030948
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K190581
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/01/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2023
Device Model Number9-ATV10F45/80
Device Catalogue Number9-ATV10F45/80
Device Lot Number7707486
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/02/2021
Supplement Date Received by Manufacturer02/17/2022
Initial Report FDA Received Date12/26/2021
Supplement Report FDA Received Date03/01/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/20/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
24MM AMPLATZER SEPTAL OCCLUDER.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexUnknown